# SDR SWIA202160626

- Difficulty date: August 29, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 42,503 hours, 27,027 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

WE RECEIVED A L COWL ANTI ICE DUCT MASTER WARNING IN CRUISE. PERFORMED QRH PROCEDURE EMERGENCY 12-4 WHICH INSTRUCTED AN IN FLIGHT SHUTDOWN. THE MSG PERSISTED.    (FLIGHT 3161) REFERENCE AML 721053.  REFERENCE AML 721095. T/S L COWL ANTI ICE DUCT WARNING MESSAGE IN REF. TO FIM 36-21-09.  PERFORMED LEAK CHECK OF THE LT SIDE COWL A/I DUCTING IN REF. TO AMM 30-20-00. NO LEAKS NOTED AT THIS TIME. PERFORMED VISUAL INSPECTION OF ALL LH DUCTS, COUPLINGS, JOINTS, AND LOOPS. WITH NO DEFECTS NOTED AT THIS TIME. REF AMM 36-21-00. PERFORMED OPERATIONAL TEST OF THE LT COWL A/I VALVE IN REF. TO AMM 30-22-01. OPS CHECKS GOOD AT THIS TIME. SUSPECT BAD LEAK DETECTION TRANSDUCER. REMOVED AND REPLACED LEAK DETECTION TRANSDUCER REF. EAML 721053 FOR R&R INFORMATION. FOR T/S PURPOSES REMOVED AND REPLACED THE ALIC REF. EAML 721095 FOR R&R INFORMATION.
